L(d,2,1)-Labeling of Star and Sun Graphs

Indriati, Diari and Martini , Titin Sri and Herlinawati , Novita (2012) L(d,2,1)-Labeling of Star and Sun Graphs. Mathematical Theory and Modeling , 2 (11). pp. 27-31. ISSN 2224-5804 (Paper) ISSN 2225-0522 (Online)

PDF - Published Version
Download (95Kb) | Preview


    For positive integer d, L(d,2,1)-labeling of a graph G is a function f from V(G) to the positive integers, f: V(G) {1, 2,…} such that |f(u) – f(v)| ≥ d if the distance between any 2 vertices u and v is 1 (D(u,v) =1), |f(u) – f(v)| ≥ 2 if D(u,v) = 2, and |f(u) – f(v)| ≥ 1 if D(u,v) = 3. The L(d,2,1)-labeling number kd(G) of a graph G is the smallest positive integer kd such that G has an L(d,2,1)-labeling with kd as the maximum label. This paper presents a general kd-value of stars K1,n and kd-value of sun graphs Sn for d = 3. Keywords: L(d,2,1)-Labeling, distance, L(d,2,1)-Labeling number, sun graphs, stars.

    Item Type: Article
    Subjects: Q Science > Q Science (General)
    Q Science > QA Mathematics
    Divisions: Lembaga Penelitian dan Pengabdian Kepada Masyarakat - LPPM
    Depositing User: Anis Fagustina
    Date Deposited: 07 May 2014 15:05
    Last Modified: 07 May 2014 15:05
    URI: https://eprints.uns.ac.id/id/eprint/15243

    Actions (login required)

    View Item